# SDR VJ96006

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 2430 · DC Generating System
- Part: Current Trans
- Part number: 905D9881
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATL-CMH - AIR INTERRUPTED AND RETURNED TO ATL AS A PRECAUTIONARY MEASURE BECAUSE CROSS TIE FAILED AND RIGHT GENERATOR CAME OFF LINE.  RESET GENERATOR.  REMOVED AND REPLACED RT GENERATOR CONTROL PANEL, P/N 976J254-4, S/N Y020667ABD, AND CURRENT TRANSFORMER, P/N 905D988-1, S/N SM5871.  LATTER PART ATTRIBUTED TO CROSS TIE FAILURE.  OPS CHECKED NORMAL IAW MM 24-20-0.  (M)
